??!
1 photo
Nurofen Nuromol

Nurofen Nuromol

1.9 from 10 reviews

Pain gone

Apart from being costly, it is the only thing that works for me besides Panadol rapid. I got few of these as a sample when it first launched. I was never a fan of neurofen brands but I was so much in backache and joint pain and ran out of panadol, I had to take it. I only had to take one and after 20 mins or so the pain was gone and I could sleep better. I sometimes use it for severe headache and period pains too, works wonders.

Purchased in April 2018.

Value for Money
Ease of Use
Side Effects None
Symptom ReliefSignificant Improvement
Pain TypeAcute
Effective Within 15 minutes
1 comment
Hi Sinaura, It is great to hear about your experience with our Nuromol product. We will pass on your feedback to our brand team. Thank you for providing your feedback. Nurofen Australia Team

Useless for wisdom tooth removal pain

I tried panadeine extra quite a few times before that crappy "codeine prescription only" legislation came in force and I must say from previous experience it's a much more effective painkiller than nuromol (which is no more effective than ibuprofen alone). While it may be effective at treating mild-moderate headache pain, it's useless for treating wisdom tooth pain (and bad chronic pain for that matter). Due to the re-scheduling of anything containing codeine, I wasn't able to get panadeine extra otc when I had all four of my wisdom teeth removed back in April last year and neither the dentist nor doctor would prescribe me any, so I tried nuromol. Needless to say, it did not remove the pain and to make things worse I got dry socket and spent days in so much agony I could barely eat or sleep. False claims made that this will be just as effective at relieving pain as the codeine combination drugs are a cruel joke and now chronic pain sufferers have to see their doctor on a regular basis to get a script because big government wants to make more money. What's worse is that some of these chronic pain sufferers who used to buy codeine containing products otc were probably denied these products when they saw their doctor to get a script. Ridiculous legislation in my opinion.

Purchased in April 2018.

mediocre analgesic priced for uninformed who pay 10 times more than necessary

O.K product, but Nuromol... being Paracetamol 500mg and Ibuprofen 200mg costing $50-70 for 100 tablets,
Exact Equivalent ... Buy 100 Panamax 69c-$1.99 and 100 Rafen tablets 200mg...cost $6
Take 1 of each (equal to 1 Nuromol),,,,, This will cost you 1/10th of Nuromol!


Finally! Something that actually works for me’

Few weeks ago, I started feeling a slight pain on the back of my mouth. Thought nothing much of it and hoped the pain would go away in a few days.

Weeks have gone by and the pain has gotten worse. At points the pain became unbearable. Of course, the pain came at the worst time - a weekend - where dentist are closed for the next 2 days. Unless I go to an emergency 24 hour dentist but they charge 3 times more than usual.

Made an appointment at my local dentist and have to wait till Wednesday. The pain was excruciating as it is, I didn’t think I could make it.

Got my wife to go out to the chemist to get me some painkillers. She gave me Nuromol and I immediately took one. Not gonna hold my breath because I’ve always thought these are just placebos.

In less than a minute, I could feel the pain slowly disappearing. 2 and a half hours in and the medication is still working. They say that these work up to 8 hours so I hope it works to it’s maximum potential.

If you’re thinking of taking these, make sure you don’t take it any later than 2 days before visiting the dentist as these medication could make you bleed more as stated by the pharmacist

Crap

Useless does absolutely nothing. Have to go to bloody Dtrs to get a script for a migraine or headache now because Government wants to make more money. Ridiculous ........,,,,,,..... .....


Try Maxigesic - MUCH BETTER PAIN RELIEF!!!

I use Maxigesic because you're allowed to take 2 tablets up to four times a day. Brilliant for headaches and muscle pain. Nuromol is only listed as 1 tablet 3 times a day - not enough drug!!!


Useless as painkiller, and way too expensive!

Due to the imminent re-scheduling of anything containing codeine, as someone who has had to use Panadeine Extra intermittently for years (migraines and period pain that other painkillers just don't work on) I decided to try this stuff to give it some repeated goes at dealing with the following kinds of pain: tension headache, migraine, period pain, muscle pain. I tried it numerous times for each type of pain. Below I have rated Nuromol's effectiveness for each type of pain:

Tension headache: 2/5- It provided a minimal amount of relief on 2 occassions where I managed to take the medicine as soon as the tension headache started. Minimal as in reduced the pain somewhat. It failed to get rid of the headaches, and did not work at all on more strongly developed tension headache pain. Other anti-inflammatories have served me better for this purpose in the past.

Migraine: 0/5- To be honest the claims that this drug can effectively alleviate migraines are a cruel joke and in my opinion also unethical. I had to follow up each migraine experiment with a stronger painkiller that also contained paracetemol (plus codeine) when it became apparent that Nuromol wasn't working. Which meant I had to take a double dose of paracetemol- a drug that does nothing for me ever, and is not at all good to take too much of.

Period pain: 0/5- We're talking about serious, incapacitating levels of pain here. I usually control it with a combination of Naprogesic and Panadeine Extra for 3 days, then ibuprofen for a further day or so. So, as with the migraine pain, it was no surprise to discover that Nuromol failed miserably at controlling this high level of pain. I had to take stronger painkillers to abate the growing agony that had me doubled over on the floor.

Moderate muscle pain (aching leg muscles due to physical activity): 3/5- It worked to reduce but not erase moderate leg muscle pain due to increased physical activity on 3 occassions. Took around 2 whole hours to kick in, which seems like a ridiculously long time.

Statements made that this will be just as effective for customers as the codeine combination drugs they currently use are blatantly false. Some people will find this drug effective, some won't, as is the case with all types of painkillers. I am one of the many people out there who have found that paracetemol simply doesn't work for me at all, regardless of pain type and level. Perhaps this is why I rate Nuromol so low as a painkiller? I'll also point out that many people should be careful of taking any kind of anti-inflammatory- as an asthmatic, NSAIDs make my asthma play up, and as someone who regularly uses a stronger NSAID than ibuprofen to deal with strong period pain, I now find they all upset my stomach a lot of the time.


Rubbish Product

The pharmacies have been pushing this product as an alternative to the codeine-containing product as a response to the government mandate to make these prescriptions. Due to arthritis in my back, I am in pain most of the day these do nothing for my pain.

What a scam

What a scam, take 1 paracetamol tablet and 1 ibuprofen table for same result at fraction of the cost. Why waste your money on it just to take 1 tablet instead of 2 and pay a massive price inflation for the convenience, no thanks waste of money


Expensive and doesn't work

At $13.50 a packet, this product allegedly reduces inflammation and relieves pain, but 24 hours and 3 tablets after the initial dose I am still in pain and still have a raging headache. I am getting more relief from a hot water bottle!

To add insult to injury, my Friday early afternoon call to Reckitt Benckiser’s Australian[?] 1800 number produced a recorded message requesting my contact details so they could call back the next business day. Take this useless product for another 3 days? I don't think so!

Questions & Answers

What is the difference between turmoil and nurofen?
No answers